Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 182, NWS Wichita, KS

July 14, 2014Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 14, 2014, 3:43 PM CDT for Sumner County, Kansas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2014, 3:43 PM CDT (20:43 UTC)
Expired
Jul 14, 2014, 4:45 PM CDT
In force
62 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Sumner County, KS

The radar

The Wichita radar (KICT), 49 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.7 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2014-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 660 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2014-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
660 J/kg
Mixed-layer CIN
-193 J/kg
Mixed-layer LCL
1526 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

169 
WUUS53 KICT 142043
SVRICT
KSC191-142145-
/O.NEW.KICT.SV.W.0182.140714T2043Z-140714T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
343 PM CDT MON JUL 14 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 445 PM CDT

* AT 341 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CONWAY
  SPRINGS...AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WELLINGTON...RIVERDALE...WELLINGTON AIRPORT...MAYFIELD AND PERTH.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 7 AND 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3709 9719 3708 9755 3740 9774 3741 9741
TIME...MOT...LOC 2043Z 334DEG 23KT 3740 9758

HAIL...0.88IN
WIND...60MPH

$$

KETCHAM
3 follow-up statements
450 
WWUS53 KICT 142107
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
407 PM CDT MON JUL 14 2014

KSC191-142145-
/O.CON.KICT.SV.W.0182.000000T0000Z-140714T2145Z/
SUMNER KS-
407 PM CDT MON JUL 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SUMNER
COUNTY UNTIL 445 PM CDT...

AT 405 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WELLINGTON...
AND MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PERTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3709 9719 3708 9755 3740 9774 3741 9741
TIME...MOT...LOC 2107Z 330DEG 26KT 3725 9746

HAIL...0.88IN
WIND...60MPH

$$

JAKUB
556 
WWUS53 KICT 142130
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
430 PM CDT MON JUL 14 2014

KSC191-142145-
/O.CON.KICT.SV.W.0182.000000T0000Z-140714T2145Z/
SUMNER KS-
430 PM CDT MON JUL 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SUMNER
COUNTY UNTIL 445 PM CDT...

AT 427 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF SOUTH HAVEN...AND MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN SUMNER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3709 9719 3708 9755 3722 9745 3727 9732
TIME...MOT...LOC 2130Z 330DEG 26KT 3709 9728

HAIL...0.88IN
WIND...60MPH

$$

JAKUB
265 
WWUS53 KICT 142144
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
444 PM CDT MON JUL 14 2014

KSC191-142154-
/O.EXP.KICT.SV.W.0182.000000T0000Z-140714T2145Z/
SUMNER KS-
444 PM CDT MON JUL 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SUMNER COUNTY WILL
EXPIRE AT 445 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3709 9719 3708 9755 3722 9745 3727 9732
TIME...MOT...LOC 2144Z 330DEG 26KT 3700 9722

$$

JAKUB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:22 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jul 14, 2:22 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
222 PM CDT MON JUL 14 2014

.SYNOPSIS...
ISSUED AT 213 PM CDT MON JUL 14 2014

UPPER LEVEL DATA ANALYSIS ENDING AT 18Z SHOWS A RATHER MERIDIONAL
WAVE PATTERN ACROSS THE GLOBE.  A RATHER DEEP NEGATIVE HEIGHT
ANOMALY WAS LOCATED ACROSS THE ALEUTIAN CHAIN.  A SECOND ONE WAS
DEEPENING AND MOVING SOUTH ACROSS THE GREAT LAKES REGION.  AN UPPER
LEVEL RIDGE WAS CENTERED OVER THE NORTHWESTERN UNITED STATES AND
EXTENDED UP INTO ALBERTA CANADA...ALL THE WAY TO THE NORTHWEST
TERRITORIES.  THE RESULT IS NORTHERLY WINDS THAT WILL BRING MUCH
COOLER AIR...WELL BELOW NORMAL...INTO THE REGION DURING THE WEEK.

AT THE SURFACE...THE COLD FRONT ASSOCIATED WITH THAT AIRMASS WAS
LOCATED ACROSS NORTHERN MISSOURI AND EXTENDED WEST INTO NORTHERN
KANSAS EARLY THIS AFTERNOON.  THUNDERSTORMS WERE LOCATED ALONG IT
ACROSS THE HIGH PLAINS ALL THE WAY INTO THE GREAT LAKES.

BEHIND THE FRONT...TEMPERATURES WERE IN THE 70S.  TO ILLUSTRATE HOW
COOL THE AIRMASS IS...TEMPERATURES ACROSS MINNESOTA AND WISCONSIN
THIS AFTERNOON WERE IN THE 50S.

THE MAIN FORECAST CHALLENGE IS CONVECTIVE CHANCES TONIGHT AND
WEDNESDAY.

COOK

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 213 PM CDT MON JUL 14 2014

THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING ALONG THE FRONT.
SHEAR PROFILES DO SHOW ABOUT 40 KNOTS OF DEEP LAYER SHEAR THAT WOULD
SUPPORT ORGANIZED CONVECTION.  BUOYANCY IS MARGINAL...WITH MLCAPES
AROUND 1500 J/KG.  SO...THINKING THAT SCATTERED THUNDERSTORMS ARE
POSSIBLE...SOME OF THESE MAY BE SEVERE...BUT NOT EXPECTING A
WIDESPREAD SEVERE WEATHER OUTBREAK GIVEN THE LACK OF STRONG
INSTABILITY.

THE FRONT WILL MOVE SOUTH WELL INTO THE SOUTHERN PLAINS...WITH HIGH
PRESSURE BUILDING INTO THE REGION TUESDAY. ON WEDNESDAY SURFACE
CYCLOGENESIS...THAT WILL BE WELL UNDERWAY IN THE LEE OF THE
ROCKIES...WILL BRING SOUTHERLY FLOW INTO THE REGION...MAINLY
ACROSS OKLAHOMA AND WESTERN KANSAS. THE RESULT IS SOME STRONG
ISENTROPIC LIFT/NET ADIABATIC ASCENT THAT WILL PRODUCE
THUNDERSTORMS ACROSS THE REGION. AS IT LOOKS NOW...GFS/NAM BOTH
SHOW MUCH OF IT REMAINING ALONG AND WEST OF INTERSTATE 135.

COOK

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 213 PM CDT MON JUL 14 2014

RETURN FLOW DOMINATES THE WEATHER FOR THE REMAINDER OF THE WEEK AS
TEMPERATURES GRADUATE MODERATE BACK TOWARD NORMAL.  THIS CONTINUES
THROUGH THE WEEKEND AND INTO NEXT WEEK.  GFS/ECMWF BOTH SHOW THE
SOUTHERLY FLOW ACROSS THE REGION THROUGH THE WEEKEND.  ANY CHANCE OF
PRECIPITATION WOULD BE ON SATURDAY NIGHT AS SOME LOW LEVEL MOISTURE
TRANSPORT MOVES ACROSS THE REGION IN THE SOUTHERLY FLOW.  CHANCES
ARE VERY SMALL AT THIS TIME.  TEMPERATURES BY THE WEEKEND WILL
RETURN TO THE 90S.

COOK

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1251 PM CDT MON JUL 14 2014

SURFACE COLD FRONT CONTINUING TO MAKE PROGRESS ACROSS THE FORECAST
AREA AT THIS TIME.  CURRENTLY LOCATED ROUGHLY JUST NORTH OF HIGHWAY
54 FROM KPTT TO KAAO. VFR CONDITIONS ARE EXPECTED AS THIS FRONT
MOVES SOUTH..WITH MOST TAF LOCATIONS SHIFTING WINDS AROUND TO THE
NORTH. COULD SEE A LINE OF POST FRONTAL SHOWERS AND A FEW STORMS...
CURRENTLY LOCATED JUST NORTH OF I-70...DROP SOUTH ACROSS THE
FORECAST AREA FOR THE AFTERNOON HOURS. SO WILL INCLUDE A VCTS
MENTION FOR MOST TAF LOCATIONS FOR THE AFTERNOON HOURS.  NOT TOO
SURE HOW WIDESPREAD THE SHOWERS/STORMS WILL BE...SO WILL NOT GO WITH
A TEMPO GROUP IN ANY TAFS FOR NOW. IF A LINE OF STORMS CAN GET
GOING...COULD SEE SOME VARIABLE WINDS OF 25G40KT ACCOMPANY THE
STRONGEST STORMS. DO NOT THINK CIGS/VSBY WITH ANY OF THE STORMS WILL
GO MVFR...WITH MID LEVEL VFR CIGS EXPECTED.

THINK MOST OF THE CONVECTIVE CHANCES WILL DROP SOUTH OF THE AREA BY
LATE THIS AFTERNOON...OR CERTAINLY BY EARLY THIS EVENING.  SO WILL
END THE STORM CHANCE IN MOST LOCATIONS BY AROUND 01/02Z/TUE...WITH
CLEARING SKIES AFTER THE CONVECTION PASSES.

KETCHAM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    58  77  60  72 /  10   0  20  60
HUTCHINSON      56  77  59  71 /  10   0  30  60
NEWTON          55  76  58  71 /  10   0  20  50
ELDORADO        55  76  58  72 /  10   0  20  40
WINFIELD-KWLD   58  78  60  73 /  20   0  20  50
RUSSELL         54  76  58  70 /  10  10  40  50
GREAT BEND      55  76  58  70 /  10  10  50  60
SALINA          55  78  59  73 /  10   0  20  30
MCPHERSON       55  77  59  71 /  10   0  30  50
COFFEYVILLE     58  78  57  78 /  20   0  10  30
CHANUTE         55  77  56  77 /  10   0  10  20
IOLA            54  76  55  77 /  10   0  10  20
PARSONS-KPPF    57  77  56  77 /  20   0  10  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 14, 3:34 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
334 PM CDT MON JUL 14 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-152045-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
334 PM CDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR ALONG A COLD FRONT THIS
EVENING. MOST STORMS THAT OCCUR WILL BE CAPABLE OF PRODUCING NICKEL-
SIZED HAIL AND 50 MPH WINDS. AN ISOLATED SEVERE STORM IS POSSIBLE
WHICH COULD PRODUCE WINDS TO 60 MPH AND ONE INCH HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL RETURN TUESDAY NIGHT AND INCREASE WEDNESDAY AND
WEDNESDAY NIGHT. ALTHOUGH THE THUNDERSTORMS SHOULD BE NEITHER
STRONG NOR SEVERE...HEAVY RAINS ARE LIKELY...ESPECIALLY WEST OF
I-135. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHERN KANSAS
ON THURSDAY BUT WOULD BE NEITHER STRONG NOR SEVERE.

THE SUMMER HEAT WILL RETURN AND BY THE END OF THE WEEKEND...HEAT
INDICES MAY REACH 100 TO 105 ACROSS PORTIONS OF SOUTH-CENTRAL
KANSAS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Special weather statement, Jul 14, 2:50 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
250 PM CDT MON JUL 14 2014

KSZ069-093-142030-
BUTLER-COWLEY-
250 PM CDT MON JUL 14 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  NORTH CENTRAL COWLEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 330 PM CDT

* AT 248 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR LEON...OR 10 MILES SOUTHEAST OF
  EL DORADO...MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LATHAM AND ATLANTA.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3765 9696 3783 9671 3763 9652 3750 9653
      3738 9672
TIME...MOT...LOC 1951Z 323DEG 17KT 3770 9672

KETCHAM
Special weather statement, Jul 14, 3:04 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
304 PM CDT MON JUL 14 2014

KSZ083-142045-
SEDGWICK-
304 PM CDT MON JUL 14 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 345 PM CDT

* AT 302 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 5 MILES NORTHEAST OF CHENEY...OR 21
  MILES WEST OF DOWNTOWN WICHITA...MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHENEY...GODDARD...VIOLA...CLEARWATER...GARDEN PLAIN AND LAKE
  AFTON.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

THE STORM IS NOT EXPECTED TO BECOME SEVERE.

&&

LAT...LON 3748 9768 3761 9780 3773 9780 3775 9762
      3748 9734
TIME...MOT...LOC 2004Z 321DEG 19KT 3769 9772

KETCHAM
Special weather statement, Jul 14, 3:15 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
315 PM CDT MON JUL 14 2014

KSZ094-098-099-142100-
CHAUTAUQUA-ELK-MONTGOMERY-
315 PM CDT MON JUL 14 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS...
  SOUTHEASTERN ELK COUNTY IN SOUTHEAST KANSAS...
  NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS...

* UNTIL 400 PM CDT

* AT 313 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR LONGTON...OR 17 MILES NORTH OF
  SEDAN...MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HALE AND ELK CITY.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

THE STORM IS NOT EXPECTED TO BECOME SEVERE.

&&

LAT...LON 3737 9625 3748 9607 3724 9579 3712 9603
TIME...MOT...LOC 2015Z 321DEG 15KT 3735 9608

KETCHAM
Special weather statement, Jul 14, 3:31 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
331 PM CDT MON JUL 14 2014

KSZ093-094-098-142115-
CHAUTAUQUA-COWLEY-ELK-
331 PM CDT MON JUL 14 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS...
  NORTHEASTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHERN ELK COUNTY IN SOUTHEAST KANSAS...

* UNTIL 415 PM CDT

* AT 329 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HOWARD TO
  GRENOLA TO 6 MILES NORTHWEST OF BURDEN...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GRENOLA...BURDEN...MOLINE...ELK FALLS...DEXTER...LONGTON...HALE AND
  CAMBRIDGE.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3743 9695 3750 9597 3715 9597 3712 9683
TIME...MOT...LOC 2032Z 289DEG 18KT 3745 9619 3737 9649
          3735 9684

KETCHAM
Local storm report, Jul 14, 3:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
339 PM CDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND GST     2 N VIOLA               37.51N 97.64W
07/14/2014  E65 MPH          SEDGWICK           KS   TRAINED SPOTTER

            WIND ESTIMATED AT 65 TO 70 MPH.

&&

KRC
Local storm report, Jul 14, 3:40 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
340 PM CDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND GST     SE VIOLA                37.48N 97.64W
07/14/2014  E70.00 MPH       SEDGWICK           KS   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN ALL OVER THE YARD.

&&

BDK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 2:13 PM CDTSpecial Weather StatementICTButler47 min
Jul 14, 2:50 PM CDTSpecial Weather StatementICTButler40 min
Jul 14, 3:04 PM CDTSpecial Weather StatementICTSedgwick41 min
Jul 14, 3:15 PM CDTSpecial Weather StatementICTChautauqua45 min
Jul 14, 3:23 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner52 min
Jul 14, 3:31 PM CDTSpecial Weather StatementICTChautauqua, Cowley, Elk44 min
Jul 14, 3:54 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk53 min
Jul 14, 4:22 PM CDTSpecial Weather StatementICTMontgomery23 min
Jul 14, 4:32 PM CDTSevere Thunderstorm WarningICTCowley, Sumner29 min
Jul 14, 4:57 PM CDTSpecial Weather StatementICTKingman48 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.